As a woman who turned 50, I was told that I needed the Shingrix vaccine. I was at my physical talking about a spot on my back that itched. The Doctor said that it was a nerve firing. They gave me a shingles shot and within a couple days, I had a rash that ran from the spot on my back up to my ear and into my hairline.
I saw the Physician Assistant (PA) multiple times and was put on multiple creams, and the Doctor also sent me to a dermatologist. When my next shot was due, the PA put me on a steroid (I still had the rash) and gave me the second shingles shot. As soon as the steroid wore off, I had a rash from my knees to the top of my head.
Over the years (since I was 20 years old), I would occasionally get cold sores on my side. But since the shingles vaccine, I break out in a rash if I don’t take an antiviral pill daily. One of the dermatologists finally admitted to a vaccine injury... after six (different) creams, two dermatologists, two skin biopsies, an allergist... and now a couple years of suffering.